Nicotine withdrawal or anything :(

I'm here for the forum.. Because i don't know if i have a nicotine withdrawal.. I am smoke free for two months.. And i feel dizzy, chest numbness mostly beside armpit and sometimes in the left side of a breast.. But it will be gone in a couple minutes.. My teeth grinding and my liPs twitching.. I came from ecg and blood test a month ago and it came back normal.. Doctor gave me a anti anxiety but i don't take it a lot coz its addictive have a side effects.. I feel crazy everytime i had that symptoms.. And sometimes i lose hope :(

21 Replies

oldest β€’ newest
  • Hi Alyssacupcake, welcome to the forum.. Firstly congratulations on being smoke free for two months that is a massive achievement so well done. Did you or are you using and NRT?

    You could feel dizzy from giving up smoking as more oxygen reaches your brain it makes you feel dizzy. And it can cause you to feel anxious and low in mood.

    Good that you have been for check up with your doctor and the ecg is clear. Have you discussed all your symptoms with your doctor?

    A big welcome to the site, you'll find everyone is very friendly and you will soon make friends on here...

    Good luck with your quit and any questions just ask we will all follow your progress..

    πŸ˜€

  • Andrew I am not using NRT .. I want a natural way like exercising and taking vitamins.. Coz i'm afraid of using medicines.. I always think that it makes me dizzy 😐

  • Hi Alyssacupcake, you've done brilliantly with no NRT. It's not for everyone but some people find it helpful.

    Keep doing what ur doing and you will make it. If you can do two months you can crack it for good.

    Take care πŸ˜€

  • Here in philippines its very hard to find those NRT -_- people here don't usually quit cold turkey.. They just lessen their smoke until it will gone.. They believe that cold turkey is dangerous.. For me i quit cold turkey because i don't want to smoke as soon as possible... And i didn't know that this is the effect -_- i thought it will be gone in weeks but i'm in a month now πŸ˜‘

  • Yes it can take a long time to get over the side effects sometimes several months. Depends on how long you smoked for if it is several years you can't expect to undo all that in a few weeks.

    You are doing well be patient and you will be rewarded with better health and if you are worried go back to your doctor for advice. πŸ˜€

  • Hold on Alyssa--There are a lot of weird withdrawal symptoms--Maybe you should at least call Drs office and talk to nurse about seeing Dr again--just to make sure you are ok and it is just withdrawal... I had panic attacks,twitching eyelids--all sorts of strange symptoms--but they would only last days or a week or so--and then something else--It isn't a picnic and a bit unnerving--but it is a sign you are getting better--and your body is doing its best to shake it off--I think you are going to get more actual information from current quitters than anywhere--I wouldn't have known what was goin on if I hadn't had this site--I did go to dr--my breathing was fine--it didnt feel fine--but was--I was low on b-12 and D--Lack of certain vitamins can cause weird stuff too--You may want to investigate this--Just remember this is a powerful drug--and kicking it takes some faith and courage and most of all a strong desire to be rid of it and regain your health and sanity.It sort of takes on a life of its own and tries to perpetuate itself--by scaring you and keeping you on it--DONT fall for it.....It has intimidated you long enough--Beat it like it is trying to beat you... The crappier I felt the madder I got--and the more I said Im getting clean and NEVER again--Im sorry you have to go thru this--but you will get to other side if you persevere..Run to Doc a million times if you have to-Take your antianxiety meds-I did when I needed them-and come here with your fears to--We get it--and will stick with you--ok?? Love,MmeT

  • Thank you for the responce... Now i have to boost my positive mindset in this situation.. I appreciate your reply thank you very much :)) i'll keep on praying too... Just to give me a guidance from him :))

  • don't worry Alyssa--between your positive mindset boost--your higher power and the site--you will be fine--Keep your eye on the prize-->a clean mind and body not polluted by chemicals and addicted to nicotine-So worth it-Here to talk anytime--MmeT

  • Welcome , you have been given some good advice by our other lovely members, so won't go on. It is hard, but well worth it in the end. Your body is going through the healing process, and for some it is difficult others not so Stay strong , stay close to this site and we will support you through your quit journey. If you feel you can't cope go back to GP he may give you something else. Take one day a time,

    Maddy

  • Thank you.. I hope i'll be fine as soon as possible because my mother is also sick.. She suffers from diabetes.. And i'd like to care for her.. I don't like this feeling anymore.. And i promised to my self that i will not smoke again in my entire life 😞

  • You have done brilliant , good for you , you take care and you shout out if you need help x

  • What is your quit date ? Is it 2 months? I will assign you a lovely badge for all your well earned quitπŸ˜€ It's nice to see the weeks, turn into months πŸ˜€ Something to aim for . X

  • I quit last march 21... Its been 2months and 1 week :)))

  • πŸ™‚ there you go will count it in weeks πŸ˜€ 11 weeks in a couple of daysπŸ˜„ You have done Fantastic πŸ˜„ Well done

  • I hope it will last in lifetime reward hehehe πŸ˜‚πŸ˜‚πŸ˜‚

  • Hi Alyssa and welcome to our quit family😊

    Well done for quitting cold turkey, that's brilliantπŸš­πŸ‘πŸΌ

    I don't think cold turkey is dangerous as you say people think that where you areπŸ€” But what actually happens is the withdrawal hits you all at once. Many of our lovely members have succeeded with this. You are free from nicotine and your body is adjusting to this, which takes time. It sounds more like anxiety and as your Doctor gave you medication, he must think that too. Our brain chemistry changes when we quit smoking so it can cause anxiety. I fully understand your reluctance to take meds and if you have a read of the pinned posts, it will help you to find out more about this.

    You have done the very best thing for your health and I'm sure your mother is very proud of you. It's a great reason to stay quit so you can look after her😊

    Please be patient with yourself and your new healthier lifestyle will make a big difference. A good diet and excercise will also help. Sending positive vibes to you and as we say here NOPE not one puff everπŸš­πŸ‘πŸΌπŸ˜Š

  • Thank you and congrats :)) you inspire me a lot coz you've than it for 2years... I hope me too :))

  • and you will get there too Alyssa, one day at a time and you'll do itπŸš­πŸ‘πŸΌπŸ˜Š

  • Hi Alyssa and welcome 😊

    10 weeks cold turkey is fantastic😊 Anxiety can hit at any time and effect is differently, but you have done the right thing and been to your doctor.

    You now know that this is withdrawal but all the symptoms do stop 😊 Hang on in there as you will feel soooo much better 😊

    Keep us nice and close and good luck 😊😊

  • Hey thank you droopyj :) how long have you been fine since you quit?

  • Hi Alyssa I've had various symptoms throughout my quit.... But no two quits are the same... I have odd days when I get a craving but it's just habit. I have no idea how long I've been symptoms free, I gave up with patches this time so it's different to you as you have quit cold turkey 😊

    But it definitely is worth it once you get through the withdrawal 😊😊

You may also like...